| Catalog Number |
80350 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation: the device history records (dhr) were reviewed for this lot.There were no events noted in the dhr that would have contributed to the elevated wbc count experienced by the customer.The run data file (rdf) was analyzed for this event.Root cause: after reviewing the signals in the run data file, it cannot be ruled out that the repeated access alerts that occurred during the procedure disrupted the steady-state of the system and contributed to the elevated wbc content measured in the platelet product.Based on the available information, it also cannot be ruled out that the higher-than-expected wbc content in the platelet product could be donor-related.
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the platelet product.There was not a transfusion recipient or patient involved at the time of this incident, therefore, no patient information is reasonably known at the time of the event.Donor unit # (b)(6).The platelet collection set is not available for return because it was discarded by the customer.